Connect with others who understand.

sign up log in
Resources
About MyParkinsonsTeam
Powered By
Real members of MyParkinsonsTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Symmetrel

Symmetrel

Does Symmetrel cause nausea and excessive sweating?

posted October 20, 2015 (edited)
A MyParkinsonsTeam Member

I glot all tjat stuff

posted March 10, 2016
A MyParkinsonsTeam Member

According to http://www.rxlist.com/script/main/mobileart-rx....

Side effects include: Blurred vision, nausea, stomach upset, drowsiness, dizziness, headache, dry mouth, constipation, nervousness, or trouble sleeping may occur. If any of these effects persist or worsen, notify your doctor or pharmacist promptly.

posted January 1, 2016
A MyParkinsonsTeam Member

Hi! I take carbadopa/levidopa and ropinerol. I need to be assessed again.

posted October 24, 2015
A MyParkinsonsTeam Member

none at all for me. it is the carb/lev that makes me so terribly nauseous and sweaty, but everyone is very different

posted October 23, 2015

Related content

View all
How Do You Stop Drooling?
A MyParkinsonsTeam Member asked a question đź’­
Any Successful Low Dose MEDICATIONS For Early Stage PD.
A MyParkinsonsTeam Member asked a question đź’­
Symmetrel
A MyParkinsonsTeam Member asked a question đź’­
Already a Member? Log in